Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/11141
Title: Non-commutative desingularization of determinantal varieties I
Authors: Buchweitz, Ragnar-Olaf
Leuschke, Graham J.
VAN DEN BERGH, Michel 
Issue Date: 2010
Publisher: SPRINGER
Source: INVENTIONES MATHEMATICAE, 182(1). p. 47-115
Abstract: We show that determinantal varieties defined by maximal minors of a generic matrix have a non-commutative desingularization, in that we construct a maximal Cohen-Macaulay module over such a variety whose endomorphism ring is Cohen-Macaulay and has finite global dimension. In the case of the determinant of a square matrix, this gives a non-commutative crepant resolution.
Notes: [Leuschke, Graham J.] Syracuse Univ, Dept Math, Syracuse, NY 13244 USA. [Buchweitz, Ragnar-Olaf] Univ Toronto Scarborough, Dept Math & Comp Sci, Toronto, ON M1C 1A4, Canada. [Van den Bergh, Michel] Univ Hasselt, Dept WNI, B-3590 Diepenbeek, Belgium. ragnar@utsc.utoronto.ca; gjleusch@math.syr.edu; michel.vandenbergh@uhasselt.be
Document URI: http://hdl.handle.net/1942/11141
ISSN: 0020-9910
e-ISSN: 1432-1297
DOI: 10.1007/s00222-010-0258-7
ISI #: 000280648000002
Category: A1
Type: Journal Contribution
Validations: ecoom 2011
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

16
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

19
checked on May 21, 2022

Page view(s)

40
checked on May 26, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.